International Journal of Academic Research and Development

ISSN: 2455-4197

Vol. 1, Issue 11 (2016)

Special pairs of Pythagorean triangles and 3-digit consecutive sphenic numbers

Author(s): G Janaki, S Vidhya
Abstract: We present pairs of Pythagorean triangles such that in each pair, the difference between their perimeters is six times the 3-digit consecutive Sphenic numbers 230 and 231. Also we present the number of pairs of primitive and non-primitive Pythagorean triangles.
Pages: 29-31  |  726 Views  223 Downloads
download hardcopy binder
library subscription